# SDR SCNA20171111279

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FRAME REPAIR AT STA 767 LT NDT FOUND CRACK INDICATIONS IN 2 HOLES IN Z ANGLE COMMON TO STA 767 AND 787. REMOVED Z ANGLE BETWEEN STA 727D-787. LOCATED DRILLED AND INSTALLED NEW Z ANGLE BETWEEN STA 727D 787.
